MAUDE Adverse Event Report: ABBOTT MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

ABBOTT MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number MER3700
Medical Device Problem Code Program or Algorithm Execution Problem (4033)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
During an in-clinic follow-up, a threshold decrement test was performed.Once the device reached a loss of capture, the physician released the test button on the merlin programmer, however, the decrement test did not end as expected.The capture threshold continued to drop until the test completed on its own.The patient was not pacemaker dependent and, therefore, did not experience any adverse consequences due to the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of the threshold test not canceling when releasing the ¿test¿ button could not be confirmed.The programmer logs were reviewed by abbott engineering and there was no evidence that the button was released in order to terminate the test.

Brand Name
MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17703671
Report Number2017865-2023-42443
Device Sequence Number7521779
Product Code OSR
UDI-Device Identifier05415067031174
UDI-Public05415067031174
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMER3700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown